Übersicht
Fragen
DIPHENHYDRAMIN apo-discounter 50 mg Tabletten 20 St Tabletten
- Anbieter:
- GIB Pharma GmbH
- Einheit:
- 20 St Tabletten
- PZN:
- 16152350
- Ihr Preis:
- 9,06€¹
- Verfügbarkeit:
- Nicht lieferbar.
Nicht lieferbar. derzeit nicht lieferbar
- Wirkstoff
- Diphenhydramin
